Journal of Symbolic Logic 83 (1):146-164 (2018)

Authors
Abstract This article has no associated abstract. (fix it)
Keywords No keywords specified (fix it)
Categories (categorize this paper)
DOI 10.1017/jsl.2017.75
Options
Edit this record
Mark as duplicate
Export citation
Find it on Scholar
Request removal from index
Revision history

Download options

PhilArchive copy


Upload a copy of this paper     Check publisher's policy     Papers currently archived: 70,265
External links

Setup an account with your affiliations in order to access resources via your University's proxy server
Configure custom proxy (use this if your affiliation does not provide a proxy)
Through your library

References found in this work BETA

Theory of Recursive Functions and Effective Computability.Hartley Rogers - 1971 - Journal of Symbolic Logic 36 (1):141-146.
Powers of Regular Cardinals.J. Barkley Rosser - 1975 - Journal of Symbolic Logic 40 (3):460-461.

Add more references

Citations of this work BETA

Add more citations

Similar books and articles

Chain Conditions of Products, and Weakly Compact Cardinals.Assaf Rinot - 2014 - Bulletin of Symbolic Logic 20 (3):293-314,.
A Remark on Weakly Compact Cardinals.Tapani Hyttinen - 2002 - Mathematical Logic Quarterly 48 (3):397-402.
A Weakly Definable Type Which is Not Definable.James H. Schmerl - 1993 - Archive for Mathematical Logic 32 (6):463-468.
On Properties of (Weakly) Small Groups.Cédric Milliet - 2012 - Journal of Symbolic Logic 77 (1):94-110.
Pointwise Definable Models of Set Theory.Joel David Hamkins, David Linetsky & Jonas Reitz - 2013 - Journal of Symbolic Logic 78 (1):139-156.
Weakly Implicative (Fuzzy) Logics I: Basic Properties. [REVIEW]Petr Cintula - 2006 - Archive for Mathematical Logic 45 (6):673-704.
Orders of Indescribable Sets.Alex Hellsten - 2006 - Archive for Mathematical Logic 45 (6):705-714.
On the Consistency of the Definable Tree Property on ℵ.Amir Leshem - 2000 - Journal of Symbolic Logic 65 (3):1204 - 1214.
Models of Set Theory with Definable Ordinals.Ali Enayat - 2005 - Archive for Mathematical Logic 44 (3):363-385.
On the Consistency of the Definable Tree Property on $\aleph_1$.Amir Leshem - 2000 - Journal of Symbolic Logic 65 (3):1204-1214.

Analytics

Added to PP index
2018-05-03

Total views
2 ( #1,448,333 of 2,507,711 )

Recent downloads (6 months)
1 ( #416,820 of 2,507,711 )

How can I increase my downloads?

Downloads

My notes